# SDR CA031120002

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 3022376
- Condition: Leaking
- Location: Starter Gen
- Component: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RETURNING TO BASE, IT WAS NOTICED THAT OIL WAS COMING OUT OF THE STARTER GEN COOLING VENT. THE STARTER GEN SEAL (P/N 3022376) WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
